Show simple item record

dc.creatorRomán Flores, Heriberto
dc.creatorFlores Franulic, Arturo
dc.date2017-04-24
dc.date.accessioned2019-11-14T11:59:53Z
dc.date.available2019-11-14T11:59:53Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1502
dc.identifier10.4067/S0716-09172001000300006
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113218
dc.descriptionThe aim of this paper is to realize a comparative study between the concepts of projection and shadow of fuzzy sets on a closed hyperplane in a Hilbert space X , this last one introduced by Zadeh in [8] on finite dimensional spaces and recently studied by Takahashi [1,7] in a real Hilbert space X.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1502/1280
dc.rightsDerechos de autor 2001 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 20 No 3 (2001); 339-349en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 20 Núm. 3 (2001); 339-349es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectCompact-convex fuzzy setses-ES
dc.subjectMetric projectiones-ES
dc.subjectClosed hyperplanes.es-ES
dc.titleA note on projection of fuzzy sets on hyperplaneses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record